# SDR IPXA2022030579764

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 35,442 hours, 18,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFT EQ EXHAUT FAN STATUS MSGAFT EQUIPMENT EXHAUST FAN 1 OPS CHECKS GOOD REF B757 FIM 21-20-00-815-805
